Current Issue

Vol 2018
Published: 2018-06-18
View All Issues

The International Journal for Mathematical Analysis and Optimization: Theory and Applications is an open access peer-reviewed international Journal that publishes original articles in the broad range of Mathematical Analysis and Optimization, including articles that relate directly and indirectly to Analysis and Optimization. Consequently, good and original articles relating to Computer Sciences, Statistics, Modeling, Differential Equations, Algorithms, Iterative processes etc. are also publishable in the Journal.